# SDR VNAA202101129991

- Difficulty date: January 12, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 40,640 hours, 30,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door Inner
- Part time: 40,640 hours, 30,424 cycles
- Component: Door, Cndair
- Component part number: CC670386011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR REMOVED FOR NUMEROUS AREAS OF CORROSION ON THE INNER SKIN AND STRUCTURE.  SENT OUT FOR REPAIR TO WEVAC.
